MathSciNet Relay Station
MathSciNet bibliographic data
MR2386238 (2009d:42032) 42B20 (44A15)
Bañuelos, Rodrigo; Janakiraman, Prabhu $L\sp p$-bounds for the Beurling-Ahlfors transform. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3603–3612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement